# SDR 20001025SH023

- Difficulty date: September 25, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N25FM
- Make and model: Lear 25
- Aircraft serial: 25063
- Engine: Ge CJ6106
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 43467
- Part serial: GJA01100
- Condition: Failed
- Location: Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MWD - ON START, LEFT ENGINE WOULD NOT START.  FOUND IGNITION EXCITER NOT FIRING TOP OR BOTTOM IGNITER PLUGS.  (X)
